# SDR DL76G001790

- Difficulty date: September 15, 2000
- Submitted: September 18, 2000
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 40,210 hours, 11,189 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 828450407MODA
- Condition: Contaminated
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW MEMBERS SMELLED ACRID POSSIBLE ELECTRICAL ODOR EMANATING FROM OVERHEAD REAR GALLEY.  AFT GALLEY EQUIPMENT DEACTIVATED AS A PRECAUTION.  MTC       PERFORMED INSPECTION TO AFT GALLEY AND ABOVE CEILING.  NO SMELL NOTED.  FOUND NR 4 AND 6 OVENS WITH PLASTIC MELTED ON THE BOTTOM OF THE FAN/HEATING ELEMENT     SHROUD.  REPLACED OVENS, OPS OK.
